MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD

MEDLINE INDUSTRIES, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD
Catalog Number PAD9165L
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated they tried 3 pad and 2 bovie machines and they wouldn't let us use the bovie.The light stayed red.They used the same machine and a different lot number pad and it worked.
 
Additional Manufacturer Narrative
Customer stated they tried 3 pad and 2 bovie machines and they wouldn't let us use the bovie.The light stayed red.They used the same machine and a different lot number pad and it worked.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
GROUNDING, UNIVERS, SPLIT, 15'CORD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25156869
Report Number1417592-2026-01207
Device Sequence Number13106222
Product Code GEI
UDI-Device Identifier10193489082548
UDI-Public10193489082548
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K212093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPAD9165L
Device Lot Number27125090019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown